Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Strange Side Effects on Effexor XR Gee

Posted by Racer on October 18, 2006, at 18:56:26

In reply to Re: Strange Side Effects on Effexor XR, posted by Gee on October 18, 2006, at 18:01:40

> I just want to get off this stuff.

Yesterday I saw a new pdoc, and when we got to the part about being on Effexor for about three years, even though it only worked for about a year and a half, he asked why it had taken so long for me to go off it? Uh... Because the withdrawal seemed worse than the side effects?

Withdrawal can be done, though, so if it really and truly is not working for you, consider asking your doctor about trying something else. A cross taper at the end with another serotinergic medication might minimize the withdrawal for you.

Good luck.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Racer thread:695842
URL: http://www.dr-bob.org/babble/20061011/msgs/695876.html